PREVIOUS QUESTION:

 

NEXT QUESTION:

 

What HIV/AIDS drugs cause lactic acidosis?

ANSWER

Lactic acidosis leads to high levels of acid in the blood, which can be fatal. It can happen when you take NRTIs.

SOURCES:

News release, FDA.

U.S. Dept. of Health and Human Services: "Side Effects of Anti-HIV Medications." 

U.S. Dept. of Health and Human Services: "Enfuvirtide."

New Mexico AIDS Education and Training Center: "Taking Current Antiretroviral Drugs."

U.S. Dept. of Veterans Affairs: "Side Effects Guide."

MedlinePlus: "Drugs, Supplements, and Herbal Information."

WebMD Health News: "Egrifta Approved for HIV-Related Lipodystrophy."

Gilead web site.

Reviewed by Jonathan E. Kaplan on March 21, 2018

SOURCES:

News release, FDA.

U.S. Dept. of Health and Human Services: "Side Effects of Anti-HIV Medications." 

U.S. Dept. of Health and Human Services: "Enfuvirtide."

New Mexico AIDS Education and Training Center: "Taking Current Antiretroviral Drugs."

U.S. Dept. of Veterans Affairs: "Side Effects Guide."

MedlinePlus: "Drugs, Supplements, and Herbal Information."

WebMD Health News: "Egrifta Approved for HIV-Related Lipodystrophy."

Gilead web site.

Reviewed by Jonathan E. Kaplan on March 21, 2018

NEXT QUESTION:

What HIV/AIDS drugs cause hyperglycemia?

WAS THIS ANSWER HELPFUL

THIS TOOL DOES NOT PROVIDE MEDICAL ADVICE. It is intended for general informational purposes only and does not address individual circumstances. It is not a substitute for professional medical advice, diagnosis or treatment and should not be relied on to make decisions about your health. Never ignore professional medical advice in seeking treatment because of something you have read on the WebMD Site. If you think you may have a medical emergency, immediately call your doctor or dial 911.

    This tool does not provide medical advice. See additional information.

    Other Answers On: